# SDR ASAA0843518

- Difficulty date: September 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 29,634 hours, 17,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 507945310
- Condition: Out Of Adjust
- Location: L1 Door
- Component: Door, Entry Fwd
- Component part number: 507945299
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTREMELY DIFFICULT WILL NOT LATCH ADJUST FORWARD L1 DOOR GUIDE ARM.  REF AMM 52 11 21 401, OPS CHECK NORMAL.
